Cut-free Gentzen Calculus for Multimodal CK




Professorship/Faculty: Foundations of Computer Science  
Author(s): Mendler, Michael ; Scheele, Stephan M. 
Title of the Journal: Information and computation
ISSN: 0890-5401
Year of publication: 2011
Volume: 209
Issue: 12, December 2011: Intuitionistic Modal Logic and Applications (IMLA 2008)
Pages: 1435 - 1538
Language(s): English
URL: http://www.sciencedirect.com/science/article/pi...
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/5451
Year of publication: 30. April 2014